Jiaqin Wei, Business and Economics, Macquarie University

Jiaqin Wei, Business and Economics, Macquarie University

x

Contact Staff

  • Position: Postdoctoral Research Fellow - Department of Applied Finance and Actuarial Studies

Contact Details

Education

  • Doctor of Philosophy: Actuarial Science (East China Normal University)
  • Bachelor of Science: Statistics (East China Normal University)

Research areas

  • Risk theory
  • Optimal dividends strategies
  • Regime switching models, stochastic control, optimal stopping
    and their applications in actuarial science and mathematical finance

Publications

journal toggle icon openjournal toggle icon close Refereed Journal Articles

  •  Q. Zhao, J.Wei and R.Wang. 2014 On Dividend Strategies with Non-Exponential Discounting. Insurance: Mathematics and Economics, 58:1-13
  • Q. Zhao, Y. Shen and J. Wei.2014 Consumption-Investment Strategies with Non-Exponential Discounting and Logarithmic Utility. European Journal of Operational Research, 238:824-835
  • Y. Shen and J.Wei2014 Optimal Investment-Consumption-Insurance with Random Parameters. Scandinavian Actuarial Journal, DOI: 10.1080/03461238.2014.900518.
  • J. Fu, J.Wei and H. Yang. Portfolio Optimization in a Regime-Switching Market with Derivatives. European Journal of Operational Research, 233:184-192, 2014.
  • J. Wei, K. C. Wong, S. C. P. Yam and S. P. Yung. Markowitz's Mean-Variance Asset-Liability Management with Regime Switching: A Time-Consistent Approach. Insurance: Mathematics and Economics, 53:281- 291, 2013.
  • J. Wei, R. Wang and H. Yang. On the Optimal Dividend Strategy in a Regime-Switching Diffusion Model. Advances in Applied Probability, 44(3):886-906, 2012.
  • J.Wei, R.Wang and H. Yang. Optimal Surrender Strategies for Equity-Indexed Annuity Investors with Partial Information. Statistics and Probability Letters, 82:1251-1258, 2012.
  • J.Wei and C. Qiu. The Risk Model with Interest, Liquid Reserves and a Constant Dividend Barrier. Chinese Journal of Applied Probability and Statistics, 28(5): 535-550, 2012.
  • Y. Xiang and J. Wei. Optimal Dividend Strategy under the Risk Model with Stochastic Premium. ChineseJournal of Applied Probability and Statistics, 27(1): 39-47, 2011.
  • J. Wei, H. Yang and R. Wang. Optimal Reinsurance and Dividend Strategies under the Markov-Modulated Insurance Risk Model. Stochastic Analysis and Applications, 28(6): 1078-1105, 2010.
  • J. Wei, H. Yang and R.Wang. Classical and Impulse Control for the Optimization of Dividend and Proportional Reinsurance Policies with Regime Switching. Journal of Optimization Theory and Applications, 147: 358-377, 2010.
  • J.Wei, H. Yang and R.Wang. On the Markov-Modulated Insurance Risk Model with Tax. Blätter der DGVFM, 31: 65-78, 2010.
  • J.Wei, R.Wang and D Yao. The Asymptotic Estimate of Ruin Probability Under a Class of Risk Model in the Presence of Heavy Tails. Communications in Statistics - Theory and Methods, 37(15): 2331-2341, 2008.
    .

chapters toggle icon openchapters toggle icon close Book Chapters

  • J.Wei, H. Yang, and R.Wang. Optimal Threshold Dividend Strategies under the Compound Poisson Model with Regime Switching. In N. Privault A. Kohatsu-Higa and S.J. Sheu., editors, Stochastic Analysis with Financial Applications, pages 413-429. Birkhäuser, 201

Back to the top of this page